# SDR CA151211009

- Difficulty date: March 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AE99118H
- Condition: Cracked
- Location: Hyd System
- Part time: 20 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AS PER PILOT AIR SAFETY REPORT ASR-15-113, THE CREW DECLARED PAN PAN WHEN THE EICAS MSG HYD 2 LOW CAME ON EICAS DURING DESCENT AT ABOUT FL280. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS TOWED TO LYON MAINTENANCE HANGAR. TROUBLESHOOTING WAS PERFORMED IAW AMM 05-51-33-210 AND QUICK DISCONNECT ITEM 71 (REF: P/N AE99118H) PER AIPC 29-11-16-01 (ANNEX 2) AT THE EDP WAS FOUND CRACKED. THE HYDRAULIC RESERVOIR 2 WAS ALSO FOUND EMPTY. PRESSURE AND CASE DRAIN FILTER WERE INSPECTED AND NOTHING WAS FOUND. QUICK DISCONNECT ITEM 71 (REF: P/N AE99118H) WAS REPLACED AND LEAK CHECK PERFORMED.
